# SDR SWIA2020040149871

- Difficulty date: February 19, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Dented
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE LOWER FAN COWL DOOR INNER STRUCTURE DENTED NEAR OBD END OF DOOR. ( FLAGGED )        (C-CHECK)   RO:3/29/2020REMOVED DAMAGED OUT OF LIMITS GUSSET ON R/H LOWER FAN COWL AND REPLACED WITH NEW PART, PN CN622-0333-203,REFCRJ-700 SRM.
